# SDR SIMA202109053001

- Difficulty date: September 3, 2021
- Submitted: September 5, 2021
- Operation: Air carrier
- Aircraft: N653AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145433
- Aircraft time: 46,689 hours, 42,100 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Failed
- Location: Aft Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLASHLIGHT CRADEL NOT CHARGING-C/A-RAR AFT FLASHLIGHT CRADEL IAW EMB AMM 33-50-16-000-801-A AND 33-50-16-400-801-A OPS CHECK GOOD
